# SDR EVCA201206270031

- Difficulty date: June 19, 2012
- Submitted: June 27, 2012
- Operation: General aviation
- Aircraft: N48EA
- Make and model: Bell 206L-3
- Aircraft serial: 51438
- Aircraft time: 6,438 hours, 25,876 cycles
- Engine: Allsn 250C30
- Engine time: 4,786 hours, 10,919 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: 23004545
- Part serial: CAE895843
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE INSPECTION FOUND CRACKS IN THE REPAIR WELDS ON THE ENGINE EXHAUST COLLECTOR ASSEMBLY.
